# SDR CA120123009

- Difficulty date: January 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 6,376 hours
- Engine: Lyc LO360A1H6
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 6704015
- Condition: Damaged
- Location: Mlg
- Part time: 6,521 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS NOTED ON A SCHEDULED LANDING GEAR SWING THAT THE TRUNNION PN: 67040-15 HAD EXCESSIVE PLAY AND THE BOLTS WERE LOOSE THAT HOLD THIS PART TO THE WING SPAR. UPON REMOVING THE PART IT WAS EVIDENT THAT ALL THE HOLES WERE ELONGATED AND WOULD CONTINUE TO BECOME MORE ELONGATED AS THIS PIECE IS NOW CONSTANTLY MOVING DURING EVERY LANDING. THE PIECE IS MADE OF ALUMINUM AND THE CHIPS FROM THE ELONGATED HOLES WERE FALLING BEHIND THE TRUNNION AND WERE GRINDING AWAY MAKING DIVETS IN THE TRUNNION PIECE.
